# SDR HEEA065132

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 214001970111
- Condition: Failed
- Location: Fbw Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR SYSTEM WILL NOT MONITOR TEST.
